Connect with others who understand.

sign up log in
Resources
About myMPNteam

Connect with others who understand.

sign up log in
Resources
About myMPNteam
Real members of myMPNteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Is Anyone Currently On The Medication Combo Of Interferon (Pegasys) And Ruxolitinib (Jakafi)?

Is Anyone Currently On The Medication Combo Of Interferon (Pegasys) And Ruxolitinib (Jakafi)?

I know many people are taking this combo. Is anyone on this forum? If so, how are you doing on it? What dose of IFN & RUX are you taking? How long have you been doing it? What is your diagnosis? I'm ET JAK2+ & will be discussing this combo with my MPN specialist at my next appointment but wanted to get input from those that are currently on it. TYIA!

posted January 1 (edited)
A myMPNteam Member

I tried Angrelide for one month and it caused me to have high blood pressure (mine was always 100/68), dizziness and headaches. I was taken off immediately and put back on Hydrea! My next visit we will discuss which med to place me in as Hydrea causes severe diarrhea if take every other day. Iā€™m taking it only every third night.

posted May 10
A myMPNteam Member

IFN lowered my PLT immediately. It is the only Rx out there that has documented cases of halting the progression of our condition or causung molecular remission. It is usually recommended for younger patients because of this & also for women who may want to get pregnant since you can't be on HU while pregnant. If I could tolerate IFN, I'd still be on it as I've seen several people post on blogs I follow that have gone in remission &/or have not progressed while being on it & have been able to get off it all together after a couple years (or significantly lower their dose).

posted April 26
A myMPNteam Member

Anegrilide?

posted April 18
A myMPNteam Member

I am on Pegysas and Anagralide. My platelets came down then have continued to go up the last few weeks. So not sure what the next course of action is

posted November 9
A myMPNteam Member

I had so many issues with Hydrea. Nausea, vomiting, neck pain from being sick so much, headaches, nerve issues so I needed anti nauseas meds, nerve pain meds, and a few others. I cannot remember the names, but I ended up being on 8 different meds as a result :( They wanted me to start Anagrelide, but I just started having high bp, so they have me on medication for it. If it increases, it then they will put me on something else. I read about Interferon, have you tried that?

I was on Hydrea for almost 2 years and have major memory loss from it. My hair is naturally fine and it was coming out, a lot. I could not remember things then and still have issues remembering things now. I used to have an amazing memory.

posted May 12

Related content

View all
Anyone Taking Pegylated Interferon For An MPN And If So How Bad And How Long Did The Side Effects Last?
A myMPNteam Member asked a question šŸ’­
Have Any Of You ET'ers Ever Stopped Hydrea (under Drs Supervision) Just To See What Would Happen? What Did?
A myMPNteam Member asked a question šŸ’­
Clinical Trail Medication Pacritinib
A myMPNteam Member asked a question šŸ’­
Already a Member? Log in